advertisement
Question
Posted by: Lee | 2010/04/28

Antibiotics and itching (18 weeks pregnant)

Hi doc

i was put on augmentin antibiotics last week by my gynae, i had no history of infections caused by antibiotics, but now i seem to have this itchy irritating feeling, is it thrush and what can i use to clear it up, quicly please, it is annoying.

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like thrush. Try Canesten pessaries.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement